# SDR SWAA2023053128269

- Difficulty date: April 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L LOCATED BS540 AND WL150 AT FWD CARGO COMPARTMENT 2023-258026<[01] ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 221860711 AND DUE DATE: 07-NOV-23.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[03] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 200053402; DUE DATE: 13-MAY-23;[04] PERFORMED PERMANENT REPAIR ON STRINGER 27L BETWEEN BS500D TO BS540 AND WL150 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-00-03-2R-1 REPAIR 1.SEE INDIVIDUAL SING OFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON STRINGER 27L BETWEEN BS500D TO BS540 AND WL150 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-00-03-2R-1 REPAIR 1.SEE INDIVIDUAL SING OFF BELOW. CERTIFIED AS RII
